A study on the existence of numerical and analytical solutions for fractional integrodifferential equations in hilfer type with simulation


George R., Aydoğan S. M., Sakar F. M., Ghaderi M., Rezapour S.

AIMS Mathematics, vol.8, no.5, pp.10665-10684, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 2023
  • Doi Number: 10.3934/math.2023541
  • Journal Name: AIMS Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Social Sciences Citation Index (SSCI), Scopus, Directory of Open Access Journals
  • Page Numbers: pp.10665-10684
  • Keywords: fractional integrodifferential equations, Hilfer derivative, fixed point theorem, generalized Riemann-Liouville fractional derivative
  • Istanbul Technical University Affiliated: Yes

Abstract

Previous studies have shown that fractional derivative operators have become an integral part of modeling natural and physical phenomena. During the progress and evolution of these operators, it has become clear to researchers that each of these operators has special capacities for investigating phenomena in engineering sciences, physics, biological mathematics, etc. Fixed point theory and its famous contractions have always served as useful tools in these studies. In this regard, in this work, we considered the Hilfer-type fractional operator to study the proposed integrodifferential equation. We have used the capabilities of measure theory and fixed point techniques to provide the required space to guarantee the existence of the solution. The Schauder and Arzela-Ascoli theorems play a fundamental role in the existence of solutions. Finally, we provided two examples with some graphical and numerical simulation to make our results more objective.